MathSciNet Relay Station
MathSciNet bibliographic data
MR1767054 65L60 (34K07 34K40 45D05 65L06)
Ishiwata, E. On the attainable order of collocation methods for the neutral functional-differential equations with proportional delays. Computing 64 (2000), no. 3, 207–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement